Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

$2$-dimensional almost area minimizing currents

created by delellis on 12 Nov 2015
modified on 24 May 2017

[BibTeX]

Published Paper

Inserted: 12 nov 2015
Last Updated: 24 may 2017

Journal: Boll. Unione Mat. Ital.
Volume: 9
Pages: 3-67
Year: 2016
Notes:

To appear in Bollettino UMI


Abstract:

This note is a survey on the optimal regularity theory for $2$-dimensional area minimizing surfaces and some perturbative cases in codimension higher than $1$. The survey is based on four recent joint papers with Emanuele Spadaro and Luca Spolaor.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1